Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS)   SUMMER 2010 , Volume 7 , Number 2 (25); Page(s) 69 To 77.
 
Paper: 

DETERMINING MARKET EQUILIBRIUM ACCOUNT USING THE SOLUTION OF THE FUZZY LINEAR SYSTEM OF EQUATIONS

 
 
Author(s):  KHABIRI B.*, NASSERI S.H., ABDI M.
 
* DEPARTMENT OF MATHEMATICS, ISLAMIC AZAD UNIVERSITY, JOUYBAR BRANCH, JOUYBAR, IRAN
 
Abstract: 

The market price of a good and the quantity produced are determined by the equality between supply and demand. Demand is the amount of a good that consumers are willing and able to buy at a given price. Supply is the amount of good producers is willing and able to sell at a given price. Suppose that demand and supply are linear functions of the price and moreover suppose that that only some imprecise data on the relation between the quantities supplied and requested at a given price are available and that the relation can be naturally described as a fuzzy linear system of equations. Hence for obtaining a solution, it is necessary to solve a fuzzy version of linear system of equations. Here, an application of solving fuzzy linear system of equations in economic is discussed. We first briefly state some fundamental concepts of fuzzy sets theory and economic and then give an example to illustrate the main idea of this study.

 
Keyword(s): DEMAND, EQUILIBRIUM, FUZZY ARITHMETIC, FUZZY LINEAR SYSTEMS, FUZZY NUMBERS, SUPPLY
 
 
References: 
  • Not Registered.
  •  
  •  
 
Citations: 
  • Not Registered.
 
+ Click to Cite.
APA: Copy

KHABIRI, B., & NASSERI, S., & ABDI, M. (2010). DETERMINING MARKET EQUILIBRIUM ACCOUNT USING THE SOLUTION OF THE FUZZY LINEAR SYSTEM OF EQUATIONS. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), 7(2 (25)), 69-77. https://www.sid.ir/en/journal/ViewPaper.aspx?id=191853



Vancouver: Copy

KHABIRI B., NASSERI S.H., ABDI M.. DETERMINING MARKET EQUILIBRIUM ACCOUNT USING THE SOLUTION OF THE FUZZY LINEAR SYSTEM OF EQUATIONS. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS). 2010 [cited 2021July30];7(2 (25)):69-77. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=191853



IEEE: Copy

KHABIRI, B., NASSERI, S., ABDI, M., 2010. DETERMINING MARKET EQUILIBRIUM ACCOUNT USING THE SOLUTION OF THE FUZZY LINEAR SYSTEM OF EQUATIONS. JOURNAL OF OPERATIONAL RESEARCH AND ITS APPLICATIONS (JOURNAL OF APPLIED MATHEMATICS), [online] 7(2 (25)), pp.69-77. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=191853.



 
 
Persian Abstract Yearly Visit 40
 
 
Latest on Blog
Enter SID Blog